Lower abdominal cramps effect of Mirena

We have 1372 consumer reports for Mirena. Lower abdominal cramps effect occurred in 2%.

Patients statistics on Lower abdominal cramps side effect for Mirena

Female
Male

Average weight in Lbs
153.97
158.73

Average height in Ft
5′ 6″
5′ 2″

Average age
37
49

Mirena Circle Diagram 31 consumers of 1372 reported about Lower abdominal cramps

  1. Brandon P. Branch says:
    5.0 rating

    I have been carrying the Mirenaspirale for a year. Unfortunately, I had to say that I suffer from strong Mirza since wearing the Mirena. I have been permanently bloated for 3 months, also in the fasted state. I have my stomach and intestines mirrored and my blood values examined …. result all right. I also do not suffer from a food allergy. To be permanently bloated, cramps in the abdomen and pimples on shoulders, impure skin on the face (never had impure skin previously increased migraine, and slight hair loss.) I also increased hunger and gained some weight, 2 -3 kilos I am always tired by the permanent bloated and totally uncomfortable 2 days ago I have the Mirena removed (as well as my girlfriend, sister and two colleagues, all of which had strong side effects) and hope for a speedy recovery of my hormone balance Do not recommend Mirena.

  2. Margaret T. Bustos says:
    3.0 rating

    So doing the clean, hurt really … it was just uncomfortable … now after 4month, i do not have my rule any more, i have lubricating bleeding, i have headaches and abdominal cramps … if the abdominal cramps occur, i can not do anything do not lie …

  3. Patricia A. Cody says:
    4.0 rating

    After I did not tolerate any of the common pills / hormonal contraceptives (including Nuvaring), my copper coil was lost after 6 months and I experienced several glitches with condoms, I opted for the hormonal spiral. 1.5 years later, I probably would not do this anymore. After 2 sleepless months, more and more symptoms started to appear. Hands and feet tingled for no reason, I felt a pressure behind my right eye, blurred vision, back pain, hip pain, listlessness, abdominal cramps. I ran from doctor to doctor and in the meantime was sent to the MRI with suspected MS. Everything without diagnosis – psychosomatic or stress – do yoga. No one thought that the spiral could be guilty, even though I repeatedly made that assumption to the doctors. Now I let them finally pull me next week and hope that all symptoms disappear again. It seems to me that my body aged 30 years and just not the same anymore.

  4. Judith F. Wilson says:
    2.5 rating

    Right after the first week came the acne. It is now a joke ago and my skin is still very bad as from the beginning. The breasts have become a lot smaller. Ovulation hurts exrem. Very often I have to take painkillers for the oppressive cramps. I change back to the pill.

    Side effects: Lower abdominal cramps; Acne